By Topic

Constructions and properties of block codes for partial-response channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Tolhuizen, L.M.G.M. ; Philips Res. Lab., Eindhoven, Netherlands ; Schouhamer Immink, Kees A. ; Hollmann, H.

We report on block-coding techniques for partial-response channels with transfer function (1∓Dm), m=1, 2, ... . We consider various constructions of block codes with prescribed minimum Euclidean distance. Upper and lower bounds to the size of a code with minimum squared Euclidean distance greater than unity are furnished. A table is presented of cardinalities of codes of small length with prescribed minimum squared Euclidean distance

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 6 )